Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: M. H. Stone
Title: Linear Transformations in Hilbert Space and their Applications to Analysis
Additional book information: New York, American Mathematical Society, 1932. viii+622 pp.

Review Information:

Reviewer: Einar Hille
Journal: Bull. Amer. Math. Soc. 40 (1934), 777-780
DOI: https://doi.org/10.1090/S0002-9904-1934-05973-1